# SDR WRLA2008034

- Difficulty date: February 5, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CORROSION AT Y1531L AFT OF LT MLG WHEEL WELL OUTBOARD SIDE.  REMOVED CORROSION AND REPAIRED AREA AT Y1531L AFT OF LT MLG WHEEL WELL OUTBOARD SIDE IAW ECRA  242NW-53-DC10-012.
